# SDR DALA2025072305524

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 78,167 hours, 36,922 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260,  OXYGEN PANEL MASK DEPLOYED.  REINSTALLED O2 MASK IAW A320 AMM 35-21-41. OK FOR SERVICE. (LP: 1097556)
